# SDR 98ZZZX1318

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Westwind School of Aeronautics Phoenix LLC, repair station WIWR604K
- Aircraft: N15156
- Make and model: Piper PA-34-200
- Aircraft serial: PA347350028
- Propeller: Hartzl HCC2YK2
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 453978
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A FAILURE OF PROPELLER SPINNER BULKHEAD OF A SIMILAR MODEL AIRCRAFT, INSPECTION WAS MADE WITH DYE PENETRANT.  REVEALED CRACKS BEGINNING AT MOUNT HOLE FOR BULKHEAD.  RECOMMEND CLOSE INSPECTION OF THESE AREAS.  ALSO, CHECK FOR CORRECT LENGTH OF SCREW ON SPINNER AS THE NEXT SIZE LONGER SCREW THAN IS CALLED FOR IN PARTS MANUAL COULD RESULT IN PRELOADING SPINNER BULKHEAD ON ENGINE DAMPENER (DYNAMIC BALANCER).
